# SDR COMA0160958

- Difficulty date: December 11, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 18,312 hours, 17,527 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: F.S.460
- Part time: 18,312 hours, 17,527 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM L/H AND R/H LOWER WEBS CRACKED.PERFORMED A MAJOR REPAIR TO THE L/H AND R/H LOWER WEB SECTIONS OF THE ENGINE SUPPORT BEAM I/A/W CANADAIR R.E.O. 601R-53-61-366 REV C.
